# SDR CHQA201100212

- Difficulty date: April 20, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 24,918 hours, 20,036 cycles
- Engine: Allsn AE3007A
- Engine time: 22,007 hours, 19,918 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flex Coupling
- Part number: 8151138
- Condition: Leaking
- Location: Temp Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, AT 6,000FT, RECEIVED A BLEED 2 LEAK MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE WAS CLEARED WHEN THE NUMBER 2 VALVE WAS CLOSED.  RETURNED TO KMSN AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE INLET AND OUTLET OF THE DUAL TEMPERATURE CONTROL VALVE ON PACK 2 LEAKING. THE ITEM WAS THEN DEFERRED.  MKE MAINTENANCE REPLACED THE FLEXIBLE COUPLINGS AT THE DUAL TEMPERATURE CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS AT THAT TIME.
